# SDR IXXA20231013069

- Difficulty date: October 9, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 101,418 hours, 18,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Emergency Equip, Boeing
- Component part number: 232U424913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE REPORTED, DESCENT DEVICE HARNESS BAG TORN. REMOVED AND REPLACED EMERGENCY EQUIPMENT BAG. NO ADDITIONAL FAULTS NOTED.
